# SDR DALA2022083005837

- Difficulty date: August 26, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 72,536 hours, 27,271 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 ELECTRIC BURNING ODOR AROUND SEAT 18E. CORRECTIVE ACTION: REMOVED AND REPLACED OUTLET 18E REF IPC 23-82-04 OUTLET CKS GOOD CMM 25-21. (9030930)
